# SDR DALA1214730964

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 57,939 hours, 43,093 cycles
- Engine: Pwa JT8D219
- Engine time: 46,327 hours, 33,342 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726958
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 46,327 hours, 33,342 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

CREW HEARD A LOUD BANG WHICH WAS FOLLOWED BY THE NR 1 ENGINE  SHUTTING DOWN.  AN EMERGENCY WAS DECLARED, THE QRH COMPLIED  WITH, AND THE FLIGHT DIVERTED TO A SAFE LANDING.  CREW STATED THAT THERE WERE NO ADVERSE INDICATIONS PRIOR TO ENGINE FAILURE.  MAINTENANCE HAS REPLACED THE NR 1 ENGINE AND THE AIRCRAFT HAS RETURNED TO SERVICE.
